# SDR FDEA2018091422472

- Difficulty date: September 12, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: AFA00273
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FRAME AT STA 1661 LONGERON 12L FOUND EXISTING REPAIR ANGLE DAMAGED.  DAMAGED REPAIR ANGLE REMOVED AS PER SRM 51-33-01-0G AND REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
